C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE INTRAVASCULAR KIT CATHETER (22G); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by the customer "upon notifying supervisor, he reported he had also heard from several others trained that they have experienced this occasionally where the needle does not retract completely into the safety chamber.Staff member reports he has done about 16 since training and it has happened at least 2 times.Other team members trained also were reporting this but did not let leadership know until this week.These team members range from emergency, transport, and flex.Each team member having experienced this occur on a patient at least once.Unsure if user error or manufacturing concern.Concern is if there is an issue with the actual safety mechanism or are we having small user errors when it comes to pressing the safety button and removing guide-wire at the same time.Supervisor also called main ed and rn at main campus who also report this occurring but are unsure if this is user error or manufacturing issue as it happens occasionally.Nurses have also reported it has happened with all size catheters we use such as the 22g 1.25in.Additional information received from the customer "i do not have any more details to share.I have followed up with a few nurses who stated they have not had another issue with the retractor button." this report addresses the second event after training.